# SDR HALA2014092400156

- Difficulty date: September 24, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 11,770 hours, 1,779 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN DAMAGED FROM CARGO LOCK, CENTER LOCK.  EDDY CURRENT CHECK OK NO CRACKS FOUND.  DAMAGE DEPTH .145" GOUGE STILL VISIBLE.  REMAINING MATERIAL BELOW LIMITS.  REMAINING MATERIAL: .042, REPAIRED IAW E105-386002-INI.  OK TO CONTINUE SERVICE.
